A sufficient condition for stability of the calculation of parameters of aperiodic processes based on second order difference equations

Abstract


The stability problem for the calculation of parameters of the second order damping aperiodic processes is considered. The numerical method of the second order aperiodic process parameters determination, based on iterative procedure of difference equation coefficients calculation, is described. The inequalities allowing to provide the stability of the difference equation according to the considering aperiodic process parameters limits of variation, known a priori, are obtained. The theorem on the sufficient condition of stability of the normal equations system under the solving of problem of difference equation coefficients mean-square estimation is formulated and proved. The obtained results have the great practical importance and can be used for the selection of discretization period of experimental curve, describing the second order observed aperiodic process in the system output.

About the authors

Vladimir E Zoteev

Samara State Technical University

Email: zoteev-ve@mail.ru
(д.т.н., доц.), профессор, каф. прикладной математики и информатики; Самарский государственный технический университет; Samara State Technical University

References

  1. Зотеев В. Е., Заусаева М. А. Метод последовательных приближений при среднеквадратичном оценивании параметров переходного процесса / В сб.: Труды Третьей Всероссийской научной конференции (29-31 мая 2006 г.). Часть 2: Моделирование и оптимизация динамических систем и систем с распределенными параметрами / Матем. моделирование и краев. задачи. Самара: СамГТУ, 2006. С. 72-78.
  2. Зотеев В. Е. Параметрическая идентификация диссипативных механических систем на основе разностных уравнений / ред. В. П. Радченко. М.: Машиностроение-1, 2009. 344 с.
  3. Егорова А. А., Зотеев В. Е. О сходимости итерационной процедуры среднеквадратичного оценивания коэффициентов линейно-параметрической дискретной модели колебаний систем с турбулентным трением // Вестн. Сам. гос. техн. ун-та. Сер. Физ.-мат. науки, 2010. № 1(20). С. 171-177.
  4. Воеводин В. В., Кузнецов Ю. А. Матрицы и вычисления. М.: Наука, 1984. 320 с.

Statistics

Views

Abstract - 17

PDF (Russian) - 1

Cited-By


Refbacks

  • There are currently no refbacks.

Copyright (c) 2012 Samara State Technical University

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies